# SDR 2021F00073

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: General aviation
- Aircraft: N525CD
- Make and model: Cessna 525
- Aircraft serial: 0360
- Aircraft time: 6,904 hours, 6,015 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE6203B0185180
- Condition: Ruptured
- Location: Hyd System
- Part time: 6,904 hours, 6,015 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION BY PILOT LARGE AMOUNT OF HYDRAULIC FLUID VISIBLE ON BOTTOM OF FUSELAGE AND LEFT PYLON. PILOT ALSO REPORTED HYDRAULIC SYSTEM RESERVOIR BELOW ADD LINE. UPON INVESTIGATION BY MAINTENANCE THE LH THRUST ATTENUATOR ACTUATOR EXTEND HOSE LEAKING HYDRAULIC FLUID.  HOSE PN AE6203B0185-180, CURE DATE 07-01.  HOSE RUPTURED 1/4 INCH FROM ACTUATOR END FITTING.  NO ABRASION SLEEVE COVERS THIS AREA OF HOSE.  MINOR ABRASION DAMAGE EVIDENT ON SLEEVE APPROX. 5 INCHES FROM ACTUATOR WHICH HAD PREVIOUSLY BEEN COVERED BY SPIRAL WRAP ABRASION PROTECTION.  ALL 4 THRUST ATTENUATOR HOSES REPLACED WITH NEW.
